The COVID-19 vaccine associated tinnitus had become well recognized after its development and widely usage. However, few knowledge about the management to relieve its severity had been few discussed. In the current case report, we present a case who suffered from worsening tinnitus after the second dosage of Pfizer-BioNTech COVID-19 vaccination. The pure tone audiometry (PTA) revealed hearing impairment after this vaccination with increased scores of tinnitus handicap index (THI). This tinnitus respond poorly to the low dosage steroid treatment. After the repetitive transcranial magnetic stimulation (rTMS) treatment, the followed PTA was improved, along with the reduced THI scores. The current report provided a point of view that the anti-inflammatory effect by rTMS might be considered to be an alternative choice to manage COVID-19 vaccine associated tinnitus. Furthermore, in consideration of benefit and this minor and reversible adverse event, we still strongly recommend the continuation of the administration of the Pfizer-BioNTech COVID-19 vaccine.
Keywords: COVID-19; inflammation; rTMS; vaccine.
© The Author(s) 2022. Published by Oxford University Press on behalf of the Association of Physicians. All rights reserved. For Permissions, please email: firstname.lastname@example.org.